# SDR QXEA9700748

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 200633303
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 2,768 hours
- Component: Messier
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  INSPECTED AIRCRAFT AND FOUND SAFE FOR A FERRY FLIGHT YYC-PDX.  IN PDX REPLACED RT MAIN GEAR SLIDING MEMBER (P/N 200739308, TSN 102768, CSN 40607) AND TORQUE LINK, OPERATIONAL CHECKS GOOD.
